# SDR WX0A2023031731741

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 50,927 hours, 34,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 911280
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LH,RH,AFT,FWD EPSU BATTERY 11WL,12WL,13WL,10WL FAILED CAP CHECK / REMOVED AND REPLACED EPSU BATTERIES IAW AMM 33-51-38. OPS CHECK GOOD."
